MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.48337

Медицинская библиотека · Cureus · 2023

Cytomegalovirus Retinitis in a Patient Taking Upadacitinib: A Case Report.

Hirai Hiromasa, Akai Yasuhiro, Ogata Nahoko, Ueda Tetsuo

Клинический случайСтатьяПеревод в очереди

Аннотация

Upadacitinib is a relatively new drug used to treat autoimmune diseases. However, patients treated with upadacitinib may develop infections. We report a case of cytomegalovirus (CMV) retinitis that developed during upadacitinib administration. A 79-year-old woman presented with progressively decreasing vision in both eyes. Her decimal best-corrected visual acuity (BCVA) was 0.2 in the right and 0.01 in the left eye. The patient was taking upadacitinib for one year. Fundus examination revealed vitreous opacities and extensive white retinal lesions with hemorrhage in both eyes. CMV was detected in the anterior aqueous humor, vitreous humor, and blood samples. We diagnosed her with panuveitis and CMV retinitis, performed a vitrectomy in both eyes, and administered intravenous ganciclovir and steroids. After treatment, her BCVA improved to 0.6 in the right and 0.1 in the left eye. Ophthalmologists and physicians should be aware of CMV infections in patients being treated with upadacitinib.

Для цитирования: Hirai Hiromasa, Akai Yasuhiro, Ogata Nahoko, Ueda Tetsuo. Cytomegalovirus Retinitis in a Patient Taking Upadacitinib: A Case Report.. Cureus. 2023. DOI: 10.7759/cureus.48337.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.